# SDR AALA201905289015

- Difficulty date: May 21, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON RT OUTBD WEB AT FRAME 20, (4 X 1 X .030 INCH CORRODED AREA). COMPLETE: REMOVED AND REPLACED WEB, MPN D5311278520301, IAW DRAWING D53112783 AND SRM 51-42-11-001.
